# SDR DALA2023041202899

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,946 hours, 38,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 1L DOOR DOES NOT LOOK TO BE FULLY DISARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIFT BAR PERFORMED OPS CHECK OF DOOR ARMING IAW B757 AMM 52-11. (4785044)
